Person:371676: Difference between revisions

From MaRDI portal
Person:371676
Created automatically from import231006081045
 
m AuthorDisambiguator moved page Jan Stochel to Jan Stochel: Duplicate
 
(No difference)

Latest revision as of 16:21, 11 December 2023

Available identifiers

zbMath Open stochel.janMaRDI QIDQ371676

List of research outcomes





PublicationDate of PublicationType
Lifting B-subnormal operators2024-12-16Paper
Convergence of power sequences of operators via their stability2024-10-02Paper
On the structure of conditionally positive definite algebraic operators2024-09-25Paper
Weakly concave operators2024-01-29Paper
Two-moment characterization of spectral measures on the real line2023-08-01Paper
https://portal.mardi4nfdi.de/entity/Q61095162023-07-04Paper
The hyperbolic cosine transform and its applications to composition operators2023-06-25Paper
Conditionally positive definite unilateral weighted shifts2023-06-05Paper
Convergence of power sequences of B-operators with applications to stability2023-06-05Paper
On \(n\)th roots of bounded and unbounded quasinormal operators2023-04-26Paper
Lifting Brownian-type operators with subnormal entry2023-04-16Paper
On the structure of conditionally positive definite algebraic operators2022-08-22Paper
Conditional positive definiteness in operator theory2022-05-16Paper
Corrigendum to: ``Subnormal \(n\)th roots of quasinormal operators are quasinormal2021-11-11Paper
Idempotents and moment problem for discrete measure2021-09-02Paper
Subnormal \(n\)th roots of quasinormal operators are quasinormal2021-04-23Paper
Taylor spectrum approach to Brownian-type operators with quasinormal entry2021-04-16Paper
On $n$th roots of bounded and unbounded quasinormal operators2021-03-17Paper
The Cauchy dual subnormality problem for cyclic \(2\)-isometries2020-07-27Paper
Mathematical work of Franciszek Hugon Szafraniec and its impacts2020-07-27Paper
A subnormal completion problem for weighted shifts on directed trees. II2020-04-22Paper
\(m\)-isometric operators and their local properties2020-04-01Paper
A solution to the Cauchy dual subnormality problem for 2-isometries2019-10-17Paper
Taylor spectrum approach to Brownian-type operators with quasinormal entry2019-10-07Paper
The complex moment problem: determinacy and extendibility2019-08-05Paper
m-isometric operators and their local properties2019-06-12Paper
Complete systems of unitary invariants for some classes of 2-isometries2019-03-29Paper
A subnormal completion problem for weighted shifts on directed trees2019-02-21Paper
Subnormal weighted shifts on directed trees and composition operators in \(L\)-spaces with nondensely defined powers2019-02-14Paper
Unbounded weighted composition operators in \(L^2\)-spaces2018-03-09Paper
On normal products of selfadjoint operators2018-02-20Paper
Composition operators on Hilbert spaces of entire functions with analytic symbols2017-06-23Paper
Subnormality of unbounded composition operators over one-circuit directed graphs: exotic examples2017-04-03Paper
Algebraic sets of types A, B, and C coincide2016-01-23Paper
A subnormal weighted shift on a directed tree whose \(n\)th power has trivial domain2015-11-18Paper
Unbounded subnormal composition operators in \(L^2\)-spaces2015-08-17Paper
A multiplicative property characterizes quasinormal composition operators in \(L^2\)-spaces2015-02-27Paper
A hyponormal weighted shift on a directed tree whose square has trivial domain2014-09-16Paper
On unbounded composition operators in \(L^2\)-spaces2014-07-01Paper
Unbounded quasinormal operators revisited2014-05-23Paper
Foreword: Franciszek Hugon Szafraniec: a scholar of eminence2013-10-10Paper
Normal extensions escape from the class of weighted shifts on directed trees2013-10-10Paper
Operators with absolute continuity properties: an application to quasinormality2013-06-10Paper
Unbounded subnormal weighted shifts on directed trees. II2012-12-20Paper
On the \(\varkappa\)th root of a Stieltjes moment sequence2012-10-19Paper
Unbounded subnormal weighted shifts on directed trees2012-08-01Paper
A non-hyponormal operator generating Stieltjes moment sequences2012-05-30Paper
Weighted shifts on directed trees2012-04-12Paper
Naimark extensions for indeterminacy in the moment problem. An example2012-04-10Paper
Spectral order for unbounded operators2012-03-16Paper
On a binary relation between normal operators2011-07-04Paper
Riesz-haviland criterion for incomplete data2011-05-10Paper
Hyperexpansive completion problem via alternating sequences; an application to subnormality2011-04-11Paper
A local lifting theorem for jointly subnormal families of unbounded operators2011-03-14Paper
Extending positive definiteness2011-03-10Paper
Seminormal composition operators on \(L^2\) spaces induced by matrices: the Laplace density case2011-01-12Paper
L(n)-HYPONORMALITY: A MISSING BRIDGE BETWEEN SUBNORMALITY AND PARANORMALITY2010-05-19Paper
On suboperators with codimension one domains2009-11-06Paper
https://portal.mardi4nfdi.de/entity/Q36334202009-06-19Paper
Joint subnormality of n-tuples and C0-semigroups of composition operators on L2-spaces, II2009-05-14Paper
Subnormal operators whose adjoints have rich point spectrum2008-11-12Paper
Generalized Friedland's theorem for \(C_0\)-semigroups2008-05-15Paper
Subnormality, analyticity and perturbations2008-03-14Paper
UNITARY PROPAGATION OF OPERATOR DATA2008-02-07Paper
Joint subnormality of n-tuples and C0-semigroups of composition operators on L2-spaces2007-03-13Paper
Characterizations of positive selfadjoint extensions2007-03-07Paper
SELFADJOINTNESS OF INTEGRAL AND MATRIX OPERATORS2006-08-10Paper
Backward extensions of hyperexpansive operators2006-06-30Paper
A local lifting theorem for subnormal operators2006-03-08Paper
https://portal.mardi4nfdi.de/entity/Q46795222005-06-16Paper
Three term recurrence relation modulo ideal and orthogonality of polynomials of several variables2005-06-10Paper
SUBNORMALITY AND OPERATOR MULTIDIMENSIONAL MOMENT PROBLEMS2005-05-23Paper
https://portal.mardi4nfdi.de/entity/Q46619122005-03-30Paper
Reflection symmetry and symmetrizability of Hilbert space operators2005-03-01Paper
On products of unbounded operators2004-09-07Paper
Backward extensions of subnormal operators2004-08-13Paper
Domination of unbounded operators and commutativity.2003-06-30Paper
Lifting strong commutants of unbounded subnormal operators2003-03-12Paper
Solving the truncated moment problem solves the full moment problem2002-10-21Paper
A peculiarity of the creation operator2002-08-05Paper
UNBOUNDED 2-HYPEREXPANSIVE OPERATORS2001-12-06Paper
https://portal.mardi4nfdi.de/entity/Q27546462001-11-11Paper
An asymmetric Putnam–Fuglede theorem for unbounded operators2001-05-14Paper
https://portal.mardi4nfdi.de/entity/Q49518822000-06-07Paper
https://portal.mardi4nfdi.de/entity/Q27127802000-01-01Paper
Selfadjoint operator matrices with finite rows1998-08-25Paper
Positive definiteness and commutativity of operators1998-03-24Paper
The complex moment problem and subnormality: A polar decomposition approach1998-01-01Paper
Seminormal composition operators induced by affine transformations1997-08-28Paper
$1997-05-19Paper
Seminormality of operators from their tensor product1996-04-21Paper
Unbounded Toeplitz operators in the Segal-Bargmann space. II1995-11-09Paper
A note on coherent states related to weighted shifts1995-06-12Paper
https://portal.mardi4nfdi.de/entity/Q43061741994-10-13Paper
Characterizations of cyclic *-representations with equal weak and strong commutants1993-06-29Paper
https://portal.mardi4nfdi.de/entity/Q40315941993-04-01Paper
https://portal.mardi4nfdi.de/entity/Q40316051993-04-01Paper
Moment functions on real algebraic sets1993-01-16Paper
Smooth positive definite functions on some multiplicative semigroups1992-09-27Paper
Decomposition and disintegration of positive definite kernels on convex *-semigroups1992-08-13Paper
https://portal.mardi4nfdi.de/entity/Q39869101992-06-28Paper
https://portal.mardi4nfdi.de/entity/Q39841121992-06-27Paper
Characterizations of subnormal operators1991-01-01Paper
Seminormal composition operators on \(L^ 2\) spaces induced by matrices1990-01-01Paper
Unbounded weighted shifts and subnormality1989-01-01Paper
On normal extensions of unbounded operators. III: Spectral properties1989-01-01Paper
https://portal.mardi4nfdi.de/entity/Q34758651989-01-01Paper
https://portal.mardi4nfdi.de/entity/Q34775351989-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37822341987-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37977451987-01-01Paper
The Bochner-Kolmogorov extension theorem for semispectral measures1987-01-01Paper
On the Sz.-Nagy boundedness condition on abelian involution semigroups1987-01-01Paper
https://portal.mardi4nfdi.de/entity/Q47202641985-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37156991985-01-01Paper
Boundedness of linear and related nonlinear maps. II1984-01-01Paper
https://portal.mardi4nfdi.de/entity/Q36766761984-01-01Paper
https://portal.mardi4nfdi.de/entity/Q36766861984-01-01Paper
https://portal.mardi4nfdi.de/entity/Q36766981984-01-01Paper
Boundedness of linear and related nonlinear maps. I1983-01-01Paper
https://portal.mardi4nfdi.de/entity/Q30417151983-01-01Paper
https://portal.mardi4nfdi.de/entity/Q33335901983-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39589881983-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39277291980-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39277301980-01-01Paper
Criteria for algebraic operators to be unitaryN/APaper
Convergence of power sequences of operators via their stabilityN/APaper

Research outcomes over time

This page was built for person: Jan Stochel